Coloring the normalized Laplacian for oriented hypergraphs

Aida Abiad, Rafaella Mulas, Dong Zhang

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The independence number, coloring number and related parameters are investigated in the setting of oriented hypergraphs using the spectrum of the normalized Laplace operator. For the independence number, both an inertia–like bound and a ratio–like bound are shown. A Sandwich Theorem involving the clique number, the vector chromatic number and the coloring number is proved, as well as a lower bound for the vector chromatic number in terms of the smallest and the largest eigenvalue of the normalized Laplacian. In addition, spectral partition numbers are studied in relation to the coloring number.

Original languageEnglish
Pages (from-to)192-207
Number of pages16
JournalLinear Algebra and its Applications
Volume629
DOIs
Publication statusPublished - 15 Nov 2021

Fingerprint

Dive into the research topics of 'Coloring the normalized Laplacian for oriented hypergraphs'. Together they form a unique fingerprint.

Cite this